DOŠLÝ, Ondřej and Hana FUNKOVÁ. Perturbations of half-linear Euler differential equation and transformations of modified Riccati equation. Abstr. Appl. Anal. Hindawi Publishing Corporation, 2012, vol. 2012, ID 738472, p. nestránkováno, 19 pp. ISSN 1085-3375. doi:10.1155/2012/738472.
Other formats:   BibTeX LaTeX RIS
Basic information
Original name Perturbations of half-linear Euler differential equation and transformations of modified Riccati equation
Name in Czech perturbace pololinární Eulerovy diferenciální rovnice a transformace modifikované Riccatiho rovnice
Authors DOŠLÝ, Ondřej (203 Czech Republic, guarantor, belonging to the institution) and Hana FUNKOVÁ (203 Czech Republic).
Edition Abstr. Appl. Anal. Hindawi Publishing Corporation, 2012, 1085-3375.
Other information
Original language English
Type of outcome Article in a journal
Field of Study 10101 Pure mathematics
Country of publisher United States of America
Confidentiality degree is not subject to a state or trade secret
WWW URL
Impact factor Impact factor: 1.102
RIV identification code RIV/00216224:14310/12:00057647
Organization unit Faculty of Science
Doi http://dx.doi.org/10.1155/2012/738472
UT WoS 000310619700001
Keywords (in Czech) Pololineární diferenciální rovnice; porušená Eulerova rovnice; modifikovaná Riccatiho rovnice
Keywords in English Half-linear differential equation; perturbed Euler equation; modified Riccati equation
Tags AKR
Tags International impact, Reviewed
Changed by Changed by: prof. RNDr. Ondřej Došlý, DrSc., učo 2317. Changed: 26. 11. 2013 20:35.
Abstract
We investigate transformations of the modified Riccati differential equation and the obtained results we apply in the investigation of oscillatory properties of perturbed half-linear Euler differential equation. A perturbation is also allowed in the differential term.
Abstract (in Czech)
Jsou vyšetřovány transformace modifikované Riccatiho rovnice a obdržené výsledky jsou využity ke studiu oscilačních vlastností porušené pololineární Eulerovy rovnice. Připouští se i poruchy členu obsahujícího derivaci.
Links
GAP201/11/0768, research and development projectName: Kvalitativní vlastnosti řešení diferenciálních rovnic a jejich aplikace
Investor: Czech Science Foundation
MUNI/A/0838/2012, interní kód MUName: Matematické struktury
Investor: Masaryk University, Category A
PrintDisplayed: 10. 8. 2022 10:34